| Catalog Number |
ESRK3000 |
| Medical Device Problem Code |
Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the button on the pen is difficult to press and that there is a very slight delay in them lifting their finger from the button and when the electricity actually stops.
Additional Manufacturer Narrative
It was reported that the button on the pen is difficult to press and that there is a very slight delay in them lifting their finger from the button and when the electricity actually stops.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.